MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820400
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that an inflation issue resulted in a dissection.The target lesion was located in the distal right coronary artery (rca).A 4.00 x 12mm synergy xd drug-eluting stent (des) was initially deployed.However, during inflation with the encore indeflator, the proximal end of the balloon appeared to inflate higher than the distal edge, resulting in a proximal edge dissection.The dissection was non-flow limiting and graded as type a.Subsequently, a second 4.00 x 20mm synergy xd des was deployed, but it also contributed to additional dissection in the distal rca.An additional stent was then placed to cover the dissected area and complete the procedure.The patient made a full recovery, remained stable, and no other issues were reported.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22457984
Report Number2124215-2025-43952
Device Sequence Number8598080
Product Code NIQ
UDI-Device Identifier08714729981138
UDI-Public(01)08714729981138(17)261111(10)35350719
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820400
Device Catalogue NumberH7493941820400
Device Lot Number0035350719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/09/2025
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown